Evidence map›Paper›PMID 40640640›Full record

ArticleDiscover oncology2025

Tislelizumab-induced anaphylactic shock: a case report.

Haiyu Niu, Feixue Song, Xiaochun Zhou, Qingfang Lv, Qiaoying Jin, Yating Liu, Luxi Yang, Benxin Luo, Hanwen Wei

Abstract read
In one paragraph

Article in Discover oncology, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

9 authors.

Haiyu Niu *Department of Oncology, The Second Hospital & Clinical Medical School, Lanzhou University, Lanzhou, 730030, China.
Feixue Song *Department of Oncology, The Second Hospital & Clinical Medical School, Lanzhou University, Lanzhou, 730030, China.
Xiaochun ZhouDepartment of Nephrology, The Second Hospital & Clinical Medical School, Lanzhou University, Lanzhou, 730030, China.
Qingfang LvDepartment of Radiotherapy, The Second Hospital & Clinical Medical School, Lanzhou University, Lanzhou, 730030, China.
Qiaoying JinCuiying Biomedical Research Center, The Second Hospital & Clinical Medical School, Lanzhou University, Lanzhou, 730030, China.
Yating LiuDepartment of Oncology, The Second Hospital & Clinical Medical School, Lanzhou University, Lanzhou, 730030, China.
Luxi YangGansu Provincial Key Laboratory of Environmental Oncology, The Second Hospital & Clinical Medical School, Lanzhou University, Lanzhou, 730030, China.
Benxin LuoDepartment of Internal Medicine, The People's Hospital of Zhouqu, Gannan, 746300, China.
Hanwen WeiDepartment of Cardiology, The First People's Hospital of Lanzhou, Lanzhou, 730050, China. 414664744@qq.com.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Immune-checkpoint inhibitors (ICIs) have transformed cancer therapy, but immune-related adverse events (irAEs) remain a major concern. Tislelizumab-a humanised anti-PD-1 monoclonal antibody-has a favourable safety profile; thus, severe hypersensitivity reactions are rarely reported. A 61-year-old male patient was admitted in October 2023 with complaints of intermittent cough and dyspnoea for 1 year, aggravation accompanied by fatigue and bloody sputum for more than 20 days. Imaging and histopathological examinations confirmed extensive-stage metastatic small-cell lung carcinoma (SCLC). In line with the 2023 World Conference on Lung Cancer (WCLC) report and patient's financial constraints, first-line therapy with tislelizumab plus carboplatin-etoposide was initiated. Seven minutes after tislelizumab infusion began, the patient experienced acute dyspnoea, loss of consciousness, and unrecordable blood pressure and oxygen saturation. The infusion was stopped immediately, and dexamethasone, diphenhydramine, epinephrine, and cardiopulmonary resuscitation were administered. After a few minutes and subsequent aggressive symptomatic treatment, the patient's vital signs stabilized. No prior allergy history or contraindication had been noted; other potential causes of shock were excluded. Given the temporal relationship and rapid response to anti-allergic therapy, anaphylactic shock secondary to tislelizumab was diagnosed. This case underscores that tislelizumab can trigger life-threatening hypersensitivity, even on first exposure. Oncologists should maintain a high index of suspicion, ensure close monitoring during initial infusions, and have resuscitation measures immediately available. Early recognition and prompt management are pivotal to minimise morbidity. Further pharmacovigilance data are needed to quantify the true incidence and identify predisposing factors for tislelizumab-related anaphylaxis.

Indexed as

Anaphylactic shockCase reportSmall cell lung cancerTislelizumab

Identifiers

PMID40640640
PMCPMC12245741

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.